# SDR CA100117006

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Burned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, APPROX 7 MINUTES INTO THE FLIGHT, THE ACFT EXPERIENCED AN ENGINE FIRE ON THE LT SIDE.  CREW PERFORMED THE EMERGENCY PROCEDURES FOR ENGINE FIRE AND BOTH FIRE EXTINGUISHERS WERE USED AND THE ACFT LANDED SAFELY.  POST EVENT INSP OF THE ENGINE SHOWED EVIDENCE OF FIRE DAMAGE IN THE AREA OF THE NR 11 AND 12 FUEL NOZZLES. A MFG FIELD REPRESENTATIVE IS BEING DISPATCHED AT THE OPERATOR TO ASSIST IN TROUBLESHOOTING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
